# SDR IXXA20150725095

- Difficulty date: May 8, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 79,359 hours, 36,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113T134520
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 FLAP SUPPORT FITTING HOLES.  NUMBERED FROM INBD TO OTBD 1 - 4.  NR 3 HOLE CRACK INDICATION.  REAMED HOLE NR 3 IN THE NR 7 FLAP SUPPORT FITTING COMMON TO THE REAR SPAR TO A FINAL HOLE DIAMETER OF .8745" & .8755" IAW ENGINEERING DOCUMENT REA47158REA03 & SRM 51-40-05.
